Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have fever, headache, runny nose, tiredness and pain in body. What is causing this and cure?

Answered by
Dr.
Dr. Sheeba Stephen

Emergency Medicine Specialist

Practicing since :2006

Answered : 300 Questions

default
Posted on Thu, 14 Feb 2013 in General Health
Question: why i feel so tired and i also feel that i have a littile pain in ny body three week ago i had a fever runny nose and i go to doctor and take medecine after that my fever and runny nose is gone but after that i feel so tired and some time headace and till now i don't want to go outside only i want to stay in bed,i feel like i don't have any energy in my body.
doctor
Answered by Dr. Sheeba Stephen 35 minutes later
Hello,

Thanks for your query.

There could be a few possibilities for your symptoms of tiredness, lack of energy and a decreased interest / motivation.

- Certain viral fevers can have a prolonged time of recovery, where the person continues to have tiredness, fatigue, body pains, etc., even after the acute phase of the viral infection has subsided.

- Nutritional deficiency (like anemia, vitamin deficiency, etc.) can often be a cause of tiredness and fatigue. Reduced appetite during acute infection may be responsible for such deficiency and thereby the tiredness and weakness.

-Preexisting medical condition such as anemia and hypothyroidism can also cause tiredness, lethargy and amotivation.

- Sometimes, stress and depression can also be a reason for lack of energy and a reduced interest / motivation.

I would suggest the following remedial measures:
1) Eat a healthy, nutritious diet - with plenty of fruits and vegetables. These contain many essential vitamins, iron as well as anti-oxidants.
2) You can also take a multi-vitamin supplement daily for some time.
3) Keep drinking plenty of water and fluids (Dehydration can also cause tiredness and fatigue).
4) Try to make a schedule for yourself, and keep yourself active, even if you don't feel motivated or fresh. Often, when the body gets used to a period of inactivity for a few days, then it becomes difficult to get back into the daily routine. And the more you lie in bed, the more you are going to feel tired, lethargic and amotivated. So, keep yourself active and busy - both physically and mentally. Though it may be difficult initially, once you try it, you will start feeling more fresh and active.
5) In case, your symptoms are persisting despite these simple measures, then you will have to see a doctor for a detailed evaluation - which will include a complete physical examination and certain investigations, as per necessity - to rule out preexisting medical and psychological conditions as described above.

Hope I answered your query. Let me know if you need further clarifications.

Wish you all the best...

Regards,
Dr. Sheeba Stephen

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,  

Recent questions on  Dehydration

doctor1 MD

I have friend who has hep C and diabetes 2. He was in the hospital for dehydration and heat exhaustion. They hydrated him and he responded quite well. All his vitals were good. They put him on an IV drip with ativan and hydrocone, something for gastric acid and insulin. He has never had insulin before. But he started to shiver and tremble. He was on this drip for two days. He cannot function very well now. It is hard for him to control his elimination functions and he tremble quite a bit. I feel that the hydrocodone affect him very bad it was 5/500 because of the tylenol in it. . Before he dehydrated, he had a panel done and he was stable in all areas. His liver enzymes were elevated a little; but he was basically stable. What can he take to help recover?                                                                  

doctor1 MD

My fiance has been suffering from vomiting, dehydration, sweating, and a severe headache for the past hour. He says he feels like he is hungover but he has not been drinking. He is also on 10mg adderall and has been for a few months now. He has been on it before, so it s not new to his system. Could the medication have anything to do with it or could it be a stomach virus?

doctor1 MD

Dear Doctor, In May 2011, this happened with me for the first time when I was not at home and was away for work. I was asleep and at night around 02:30 I started feeling uncomfortable in sleep. My eyes opened and I started feeling breathless. Also was feeling like I was about to lose consciousness. Luckily that day I had my colleague with me in the next room. I summoned his help. By that time I started sweating and my body was going cold. Suddenly my colleague gave me some sugar and a glass of water. After taking water and sugar I started gaining consciousness. Immediately within 30 seconds, I felt loose motion. I toilet I also vomited. After all this going on for almost 20-30 minutes, I was frightened. Slowly my body started breathing normally, but whole night this incident didn t allow me to sleep. Next day I consulted doctor, who told me that this happened due to dehydration and lack of enough sleep. Now again yesterday night I was having cold and fever. My whole nose and ear area was choked. I took Paracetamol, sprayed some Otravin, wore sweater, turned off the fan and went to sleep. Within 60 minutes my fever was gone, but I was not able to sleep. At around 03:00 night I started feeling that I am not able to breathe properly. I opened the door and went in balcony, but I was not gaining breathe. I didn t wanted to repeat the May 2011 scene so I immediately rushed to hospital. There first of all my heart beat rate was checked. Then blood pressure and finally blood sugar level. All found ok. There doctor gave me some breathing treatment with medicine to clear cold and help me breathe properly. The doctor asked me to take Taxim-O and Levocelvi....(something, I cannot read) My paternal history is 4/5 siblings (my father and his brother and sisters) has history of diabetes. My father passed away at the age of 49 due to cardiac arrest. This is the reason I am a bit worried and do not want to take chances with my health. I want to know whether the cause told in both the incidents are true? Shall I go for any other check-up? (The heart, blood pressure and sugar reports were normal in both incidents) What shall I do in emergency if this happens with me again?

doctor1 MD

My mother is having problems. She was in the hospital two weeks ago with inflammation of the pancreas (pancrititis) and then dehydration. Can not use the bathroom regular. Constantly passes out and they say she has dehydration or diabetes gastropersis and they have ran test and they all have come back negative. Please, refer my mother to a doctor that can help her. Her doctor is telling her I don t know what is wrong with you and why you are having these problems I can t find anything wrong with you. Evidently, her body is telling her something is wrong with her. I love my mom and I need her.

doctor1 MD

I have been suffering from dehydration for a month and a half. The problem is when I get fluids from the ER, it comes back again because I have Diabetes and the medicine Januvia is preventing the fluids to stay in my system. My doctor still wants...

doctor1 MD

My head is killing me my stomach is upset I vomited I’m dizzy and when I swallow it feel like it gets stuck right about half way down it’s uncomfortable sometimes it passes down and sometimes it comes back up. And my pain in the abdomen

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.